# SDR UPS07850758

- Difficulty date: September 27, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1746 L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PULLED RIVETS AND SKIN CORROSION AFT OF PRESSURE BULKHEAD.  A/C FERRIED TO SAA 9047.   REPAIRED EXTERNAL SKIN CRACKS AT STA 1746 L28L IAW SRO 8530032.
